# SDR VNAA0011026

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 12,597 hours, 10,913 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE LINED UP FOR TAKE OFF THE CREW RECEIVED A RIGHT HAND AND LEFT HAND PACK FAIL CAS MESSAGE.  THE CREW CLEARED THE RUNWAY AND CONTACTED MAINTENANCE CONTROL.  MAINTENANCE CONTROL DEFFERRED THE APU BLEED VALVE.  FLIGHT 4035 THEN DEPARTED 20 MINUTES LATE WITH NO FURTHER INCIDENT.
